Growth hormone deficiency (GHD) is a risk factor for increased cardiovascular disease, and it has been recently demonstrated that abnormalities in coagulation system might contribute to the increased cardiovascular morbidity and mortality. However, there is not enough data related to the major thrombotic events in GH-deficient patients. We describe the case of a 62-year-old woman with Sheehan's syndrome who developed massive cardiac thrombosis. She was hospitalized with acute pulmonary edema. ECG revealed high ventricular responsive atrial fibrillation (AF) and T-wave inversion on precordial leads. The ejection fraction of left ventricle (LVEF) was measured as 60% by transthoracic echocardiography (TTE) and there was 2nd degree mitral regurgitation with concentric hypertrophic LV walls. Transesophagial echocardiography (TEE) established thrombi both at right atrium and left atrial appendix. Before anticoagulant therapy several hemostatic and fibrinolytic markers were measured. Except increased D-dimer concentration (763.14 mu g/L (0-325)) we did not observe any pathological finding in these parameters. After 14 days of discharge, the patient was admitted to the intensive care unit with upper gastrointestinal bleeding. The warfarin and salicilate were stopped for two months. At the end of two months, the patient was again hospitalized with congestive heart failure and there was a high ventricular responsive AF on ECG. TEE was performed and three thrombi were demonstrated at right atrium (RA), left atrium (LA) and left ventricle (LV). There was no active bleeding on upper GIS endoscopy and anticoagulant therapy was restarted. In this particular case massive cardiac thrombi involving three chambers (LA, RA, LV) were more extensive than expected in AF. Moreover, there was a 2nd degree mitral regurgitation in the patient, and based on previous Studies mitral regurgitation has been associated with less prevalent LA spontaneous echo contrast and fewer thromboembolic events. Therefore we hypothesized that severe GHD in the present case might be the major contributing factor in massive cardiac thrombosis. In summary, based on previous data there is increased risk of thromboembolic events in GHD although the mechanism is unclear yet. Our case is the first case showing massive cardiac thrombosis in a severe GH-deficient patient with Sheehan's syndrome. Therefore, patients with GHD should be screened carefully for thrombus in clinical practice, and further studies need to be done to understand the relation between GHD and coagulation system.